Nonsymmetric problem of divisors in an arithmetic progression

Authors

  • І. V. Koverdyuk

Abstract

We investigate the distribution of values of a nonsymmetric divisor functiond(a,b; n) in an arithmetic progression with increasing difference.

Published

25.06.1999

Issue

Section

Research articles

How to Cite

Koverdyuk І. V. “Nonsymmetric Problem of Divisors in an Arithmetic Progression”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 6, June 1999, pp. 753–761, https://umj.imath.kiev.ua/index.php/umj/article/view/4662.